MathSciNet Relay Station
MathSciNet bibliographic data
MR2045429 (2004m:46143) 46L10 (46L06 46L07)
Kraus, Jon The splitting problem for subspaces of tensor products of operator algebras. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1125–1131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement